# SDR CALA2025063006043

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 81,530 hours, 29,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED L1 DOOR ESCAPE SLIDE PACK AND COVER ASSY FOR MX, REF AMM 25-66-01-000-801. REINSTALLED L1 DOOR ESCAPE SLIDE IN REF TO AMM TASK 25-66-01-400-803. OPS CHECK GOOD. ACCOMPLISHED RII INSPECTION OF L1 DOOR SLIDE INSTALLATION REF AMM 25-66-01 AND GMM 09-25-05.
